# SDR CA970626009

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007507
- Condition: Surging
- Location: Internal
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE LOST POWER SUDDENLY, THEN SURGED TOWARDS OVERTORQUE AND OVERSPEED.   POWER OSCILLATIONS IN-FLIGHT.
